MAUDE Adverse Event Report: STRYKER SPINE-US POLYAXIAL SCREW ML; SIZE Ø5.0X30 MM; POSTERIOR CERVICAL SCREW SYSTEM

STRYKER SPINE-US POLYAXIAL SCREW ML; SIZE Ø5.0X30 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-05030M-G1
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised approximately 14 months after implantation to address two fractured yukon polyaxial screws at t1 and one migrated yukon set screw.This report is for the second of two fractured yukon polyaxial screws.

Brand Name
POLYAXIAL SCREW ML; SIZE Ø5.0X30 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15821849
Report Number3004774118-2022-00389
Device Sequence Number17678036
Product Code NKG
UDI-Device Identifier10888857395831
UDI-Public10888857395831
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-05030M-G1
Device Catalogue Number7601-05030M-G1
Device Lot NumberNVWK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown